On Average Behaviour of Regular Expressions in Strong Star Normal Form

AuthID
P-00R-3HW
4
Author(s)
Tipo de Documento
Article
Year published
2019
Published in
International Journal of Foundations of Computer Science
Volume 30, Número 6-7, Páginas 899-920 (22)
Indexing
Publication Identifiers
DBLP: journals/ijfcs/BrodaMMR19
SCOPUS: 2-s2.0-85072942232
Wos: WOS:000486709700004
Source Identifiers
ISSN: 0129-0541
Export Publication Metadata
Info
At this moment we don't have any links to full text documens.